# SDR DHL2005781508

- Difficulty date: February 15, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  CRACK AT LIGHNING HOLE TORQUE BOX L/SIDE AFT OF STA 1323.  REMOVED FASTENERS AT LIGHTENING HOLE LOWER TORQUE BOX L/SIDE AFT OF STA 1323 IAW B727 SRM 51-30-2.  STOP DRILL CRACK .250 TERMINATED AT END OF CRACK IAW B727 SRM 51-10-1.  FABRICATED DOUBLER REPAIR MAT IAW 53-10-2 FIG 6 FROM MAT 7075T6.040 PO NR 9001688 DIM 2 1/2 INCH BY 3 INCH IAW B727 SRM 51-40-2 FIG 1.  ACCOMPLISHED 727 HFEC INSPECTION 51-00-00 FIG 4 END OF CRACK FOUND ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-2 FIG 1.
